# SDR GTIA2021101836057

- Difficulty date: October 18, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 51,657 hours, 23,600 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT ZONE 'A' BY CPT SEAT INOP-R&R FLASHLIGHT AT ZONE 'A' BY CPT SEAT IAW SPIRIT AIRLINES DRAWING NO. A319 -EMER EQUIP.
